Top 9 Equate Allergy Relief Capsules – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Equate

#ad

Equate Allergy Relief Diphenhydramine HCI, 25 mg 100ct Compare to Benadryl 1

#ad
Equate #ad - 100 capsules. Diphenhydramine HCl, 25 mg. Equate: allergy medication 25Mg Capsules Antihistamine, 100 Ct. Compare to Benadryl. Relieves sneezing, itchy and watery eyes, runny nose and itching throat.
BrandEquate #ad
ManufacturerEquate #ad
Height2 Inches
Length4 Inches
Width2 Inches
Part Number04032018_5200WalMart-3.85

2. Equate

#ad

25mg 2, Equate Allergy Relief Diphenhydramine HCI

#ad
Equate #ad - 2 pack of 100 ct Equate Diphenhydramine Capsules. Compare to Benadryl's active ingredient. Each capsule individually banded for your protection. Active ingredient in each banded capsule: diphenhydramine HCl 25mg antihistamine.
BrandEquate #ad
ManufacturerWalmart #ad
Part NumberAyestar

3. Equate

#ad

Equate Allergy Relief Diphenhydramine HCI, 25mg 100ct by Equate

#ad
Equate #ad - Active ingredient in each banded capsule: diphenhydramine HCl 25mg antihistamine. Temporarily relieves symptoms due to hay fever or other respiratory allergies and the common cold such as: a runny nose, itchy, sneezing, watery eyes and an itchy throat. Each capsule individually banded for your protection. Common cold medicine, 100-count bottle.
BrandEquate #ad
ManufacturerEquate #ad
Part Number729665

4. Rite Aid

#ad

Rite Aid Antihistamine Allergy Relief with Diphenhydramine, 25 mg, 365 Count | Allergy Medicine Minitabs

#ad
Rite Aid #ad - Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs.

Rite aid vision & mission: our vision at rite aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Mini-tabs: these diphenhydramine 25mg tablets are extra small and easy to swallow. Compare to benadryl allergy ultratab: Get the same effective, fast relief from your symptoms as the national brand's allergy aid. Making them perfect for anyone who has difficulties taking pills. Multi-symptom relief: rite aid's Allergy Pills relieves sneezing, itchy and watery eyes, runny nose, and itchy throat.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number329-51-UPCR

5. Equate

#ad

365ct, 25mg, Dphenhydramin HCI, Allergy Relief Tablets, By Equate

#ad
Equate #ad - 365 tablets in tamper-evident packaging. Diphenhydramine HCI, 25mg. Antihistamine, watery eyes, itchy, runny nose, Relieves sneezing, and itchy throat.
BrandEquate #ad
ManufacturerEquate* #ad
Part Number2203-329-51-UPC

6. Amazon Basic Care

#ad

Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg, Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies, 400 Count

#ad
Amazon Basic Care #ad - Active ingredient: amazon basic care allergy Relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets.

Mini-tabs are easy to swallow; these small tablets offer big relief. Antihistamine: each 25 mg pill packs a powerful dose of allergy-fighting medicine. Multi-symptom relief: one dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold. Nighttime allergy relief: Amazon Basic Care Complete Allergy Medicine calms your sneezing so you can rest.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.94 Inches
Length1.87 Inches
Weight0.19 Pounds
Width1.87 Inches

7. ValuMeds

#ad

ValuMeds Allergy Medicine 600 Tablets Antihistamine, Runny Nose, Sneezing, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes

#ad
ValuMeds #ad - Clear, itchy eyes and redness caused by pollen, dander, healthy eyes – reduce the dry, and seasonal allergies for true clarity. Use as directed – these hcl antihistamine tablets should always be used as directed.

Avoid driving after use. Relieve common cold symptoms – This anti-allergy medicine for kids and adults also helps reduce sneezing and itchy noses and throats. Breathe a little easier – a powerful antihistamine, our formula helps control coughs and runny noses for clearer, healthier breathing. Rest better – diphenhydramine hcl can cause drowsiness which can help your body relax for a better night’s rest. Please read package for more details on proper use and dosage.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad
Part Number60535-2
ModelCSAVBLK;ASD;LF

8. Equate

#ad

Allergy Relief, Fexofenadine 180 mg, 60 Tablets Compare to Allegra Allergy, Equate

#ad
Equate #ad - 2-30 bottles. Relief of: sneezing, runny Nose, Itchy, Watery Eyes, Itchy Nose or Throat.60 tablets. Indoor & Outdoor Allergies. Compare to Allegra Allergy active ingredient. Non-Drowsy. Original prescription Strength.
BrandEquate #ad
ManufacturerWal-Mart Stores, Inc. #ad
Height3.94 Inches
Length1.69 Inches
Weight0.24 Pounds
Width3.62 Inches
Part Number04032018_5247-WalMart-15.42

9. Good Sense

#ad

365 Count, Cetirizine Hydrochloride Tablets, 10 mg, GoodSense All Day Allergy, Antihistamine

#ad
Good Sense #ad - Compare to the active ingredient of Zyrtec. These allergy pills provide up to 24 hours of temporary relief. Effective: goodsense all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free.

24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing,  itching of the nose or throat and itchy, watery eyes. Active ingredient: the active ingredient in GoodSense all day allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless. Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 Inches
Length2.03 Inches
Weight0.04 Pounds
Width2 Inches
Part Number301139458886
ModelCSAVBLK;ASD;LF